| Catalog Number |
SCX-375 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
11/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event or events are physiological complications, and device analysis typically does not help allergan determine the cause.Follow-up is not possible with the national breast implant registry, therefore additional event, product, and/or patient details are not attainable.The reason for reoperation is: device migration and implant malposition.
Event or Problem Description
Healthcare professional reported via the national breast implant registry (nbir) manufacturer registry specific data report (mrsdr) "migration/implant malposition, need for biopsy/tumor".This record is for the right side.Device was explanted.